# SDR K11A2024062800267

- Difficulty date: June 13, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N337CK
- Make and model: Boeing 737-3Y0
- Aircraft serial: 25173
- Aircraft time: 56,289 hours, 40,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 737
- Part time: 56,289 hours, 40,277 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR WEB DAMAGED AT APROX STA 373 RBL 54.
